On a theorem of Charles and Erdélyi
Bulletin de la Société Mathématique de France, Volume 89  (1961), p. 103-104
@article{BSMF_1961__89__103_0,
     author = {Khabbaz, Samir},
     title = {On a theorem of Charles and Erd\'elyi},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {89},
     year = {1961},
     pages = {103-104},
     doi = {10.24033/bsmf.1561},
     zbl = {0099.01203},
     mrnumber = {26 \#5055},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1961__89__103_0}
}
Khabbaz, Samir. On a theorem of Charles and Erdélyi. Bulletin de la Société Mathématique de France, Volume 89 (1961) , pp. 103-104. doi : 10.24033/bsmf.1561. http://www.numdam.org/item/BSMF_1961__89__103_0/

[1] Charles (Bernard). - Étude sur les sous-groupes d'un groupe abélien, Bull. Soc. math. France, t. 88, 1960, p. 217-227. | Numdam | Zbl 0102.26505

[2] Fuchs (L.). - Abelian groups. - Budapest, Hungarian Academy of Sciences, 1958. | MR 21 #5672 | Zbl 0091.02704

[3] Irwin (J) and Walker (E). - On N-high subgroups of abelian groups, Pacific J. of Math. (to appear shortly). | Zbl 0106.02304

[4] Irwin (J.). - High subgroups of abelian torsion groups, Pacific J. of Math. (to appear shortly). | Zbl 0106.02303